# SDR UPS804832

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 56551651
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT WING NR 1 SPOILER PANEL DELAMINATED AT INBOARD END.  REPLACED SPOILER ASSY PER MM 27-61-01.
